# SDR AALA202011289002

- Difficulty date: November 27, 2020
- Submitted: November 30, 2020
- Operation: Air carrier
- Aircraft: N177US
- Make and model: Airbus A321-211
- Aircraft serial: 1517
- Aircraft time: 64,287 hours, 24,236 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Sliding Window
- Condition: Failed
- Location: Right
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED.  RIGHT SLIDING WINDOW SHATTERED.  REMOVED RIGHT SLIDING WINDOW, REPLACED WINDOW PANEL AND REINSTALLED SLIDING WINDOW.  CHECK GOOD, PER AMM 56-12-11-000-001-A02 AND 56-12-11-400-002-A01.
